# SDR 96ZZZM545

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Bs 480-490
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND STATION 480-490 STRINGER 17L SIDEWALL ANGLE LOWER SIDE HAS NUMEROUS OPEN HOLES, CORROSION ON LOWER RANGE AND LOWER FLANGE DAMAGED.  REMOVED ANGLE FLOOR SUPPORT PER SRM 51-30-2.  INSTALLED NEW ANGLE SUPPORT FROM BS 480 TO BS 500 AS PER SRM 51-10-1 PAR 4.
